# SDR UPS00833723

- Difficulty date: September 4, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 71,411 hours, 47,192 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 RIGHT WING L/E UPPER SKIN IS DAMAGED BEYOND LIMITS AT XFS 397.750.  REPAIRED SKIN IAW DC8-5720-7767-A.
